# SDR USAA2010090891955

- Difficulty date: September 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6541957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON THRESHOLD SHEET BETWEEN BS 794.3 TO BS 847 & BETWEEN S24R TO S25R LOWER SILL AREA.  REPLACED THRESHOLD SHEET BETWEEN BS 794.3 TO BS 847 & BETWEEN S24R TO S25R LOWER SILL AREA IAW B737 SRM 51-10-02.
